# SDR DALA14030979222

- Difficulty date: May 16, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N922DX
- Make and model: Doug MD-90-30
- Aircraft serial: 53584
- Aircraft time: 38,077 hours, 26,009 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 962
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME, BS 962 CRACKED IN RADIUS AT CUSP LINE.  REMOVED AND REPLACED OVERWING FRAME, BS 962, IAW DWG SR90530027.
